# SDR SWAA2014092932383

- Difficulty date: August 12, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N7705A
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- Aircraft time: 32,939 hours, 14,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5620
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SHEAR WEB REINFORCEMENT STRAP CORRODED BETWEEN BS 1006 TO 1029 RBL 3.  R & R STRAP IAW SRM & DWG.
